Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The annual meeting in Cincinnati


Authors: J. W. T. Youngs and John W. Green
Journal: Bull. Amer. Math. Soc. 68 (1962), 181-190
DOI: https://doi.org/10.1090/S0002-9904-1962-10738-1
Erratum, Volume 68: Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 655--655
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10738-1